# SDR MASA200500249

- Difficulty date: March 23, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- Aircraft time: 9,475 hours, 7,844 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE WARNING IN FLIGHT.  ACFT LANDED AND MAINTENANCE WORKED DISCREPANCY.  OPS CHECK.  NO DEFECTS NOTED.
